MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; SEE H10
Model Number 02-012-44-2011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Aseptic loosening (4883)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10.Concomitants: (b)(4), 02-010-01-0220 - logic femoral ps cem left sz 2, (b)(4), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t, (b)(4), 200-02-29 - three peg patella 29mm, (b)(4), 201-78-89 - 3" drill bit, mod.Hex 2 pack, (b)(4), 204-34-02 - fluted stem extension 25l x 14 mm, (b)(4), 204-70-00 - tibial stem ext.Screw.Investigation pending.
 
Event or Problem Description
It was reported via legal notification that on (b)(6) 2015, the patient underwent left knee replacement where she was implanted with an optetrak logic psc polyethylene tibial insert.Then, on (b)(6) 2018, approximately 2 years 2 months after implant, the patient had a left knee revision due to accelerated and preventable wear of the optetrak logic polyethylene tibial insert and was implanted with another optetrak logic psc polyethylene tibial insert.It is stated that the patient experiences pain in both of her knees and will likely require re-revision surgeries in both knees to remove the optetrak devices currently implanted.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of polyethylene wear as stated in the legal documentation.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation and radiographs, photographs, or operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d6a, e4: remove erroneous entry from initial report, g2 (correcting initial report), h6: clinical code, component code, medical device problem code, type of investigation, investigation findings.The revision reported was likely the result of polyethylene wear as stated in the legal documentation.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation and radiographs, photographs, or operative notes were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key16702929
Report Number1038671-2023-00620
Device Sequence Number5719348
Product Code JWH
UDI-Device Identifier10885862173485
UDI-Public10885862173485
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2023
Device Model Number02-012-44-2011
Device Catalogue Number02-012-44-2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer08/04/2023
01/07/2026
04/07/2026
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date08/09/2023
02/02/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale